# SDR HALA0600827

- Difficulty date: October 22, 2006
- Submitted: October 26, 2006
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767-300
- Aircraft serial: 23275
- Aircraft time: 60,690 hours, 29,306 cycles
- System (JASC): 3451 · DME/TACAN System
- Part: Iru
- Part number: HG1050AE11
- Part serial: 93038365
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 41,311 hours, 11,806 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, L IRS FAULT MESSAGE DISPLAYED AFTER LANDING.  FAULT LIGHT ILLUMINATED.  REMOVED AND REPLACED NR 1 IRU GND CHK OK PER 34-21-01 TEST 30 PASSED PER LMP REQUIREMENT PROCEDURES.
